# SDR USAA2009061791501

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 62,948 hours, 28,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472194200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON LEFT BEAM AT FR66, Y515.  REPLACED LEFT BEAM AT FR66, Y515 IAW SRM 51-72-11.
